# SDR C2XA02CL045

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 7287501519
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3443 THE CREW REPORTED A BURNING SMELL IN THE FRONT CABIN AREA.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND A BURNT LIGHT SOCKET AT SEAT 2A.  THE LIGHT FIXTURE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
